# SDR SWAA2019021829756

- Difficulty date: February 2, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 144A1121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FRAME FACTORY SPLICE CORRODED AT BS 294.5, STR 1.  R&R SPLICE IAW SRM & DWG.
